# SDR CA140417010

- Difficulty date: April 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 19,368 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1156200219
- Condition: Loose
- Location: Elevator
- Part time: 19,226 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED PHASE INSPECTION THE LT AND RT OTBD ELEVATOR HINGES WERE FOUND TO BE LOOSE WHERE THEY ATTACH TO THE HORIZONTAL STABILIZER.  THE ATTACHMENT BOLTS WERE REPLACED WITH NEW, 4 EACH LOCATION AND SECURED. THE OTHER HINGE LOCATIONS HAD NO DEFECTS.
